# SDR 95ZZZX2560

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: ELT302301
- Condition: Case Split
- Location: M/R
- Part time: 315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FREQUENCY ADAPTER CASING SPLIT.  REMOVED AND REPLACED FREQUENCY ADAPTER (2 EACH).
